MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 13" SMALLBORE QUADFUSE EXT SET W/3 MICROCLAVE® (GLOW, 2 RED RINGS), 0.2 MICRON F; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 13" SMALLBORE QUADFUSE EXT SET W/3 MICROCLAVE® (GLOW, 2 RED RINGS), 0.2 MICRON F; STOPCOCK, I.V. SET
Catalog Number B33902
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The incident involved a 13" smallbore quadfuse extension set w/3 microclave (glow, 2 red rings), 0.2 micron filter, 4 clamps, rotating luer.The customer reported that the tubing adhesive did not hold, and the tubing pulled apart from the filter.There was unknown patient involved no harm reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history review (dhr) for lot 13605717 was reviewed and no non conformities were found that would have led to the reported complaint.

Brand Name
13" SMALLBORE QUADFUSE EXT SET W/3 MICROCLAVE® (GLOW, 2 RED RINGS), 0.2 MICRON F
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17487465
Report Number9617594-2023-00506
Device Sequence Number15265470
Product Code FMG
UDI-Device Identifier00887709071681
UDI-Public(01)00887709071681(17)280401(10)13605717
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33902
Device Lot Number13605717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown